Rafael D. Lobato
Rafael D. Lobato
Department of Computer Science, University of São Paulo
Verified email at ime.usp.br - Homepage
Title
Cited by
Cited by
Year
An effective recursive partitioning approach for the packing of identical rectangles in a rectangle
EG Birgin, RD Lobato, R Morabito
Journal of the Operational Research Society 61 (2), 306-320, 2010
602010
Packing ellipsoids by nonlinear optimization
EG Birgin, RD Lobato, JM Martínez
Journal of Global Optimization 65 (4), 709-743, 2016
422016
Generating unconstrained two-dimensional non-guillotine cutting patterns by a recursive partitioning algorithm
EG Birgin, RD Lobato, R Morabito
Journal of the Operational Research Society 63 (2), 183-200, 2012
382012
Orthogonal packing of identical rectangles within isotropic convex regions
EG Birgin, RD Lobato
Computers & Industrial Engineering 59 (4), 595-602, 2010
292010
A nonlinear programming model with implicit variables for packing ellipsoids
EG Birgin, RD Lobato, JM Martínez
Journal of Global Optimization 68 (3), 467-499, 2017
152017
A matheuristic approach with nonlinear subproblems for large-scale packing of ellipsoids
EG Birgin, RD Lobato
European Journal of Operational Research 272 (2), 447-464, 2019
42019
Constrained optimization with integer and continuous variables using inexact restoration and projected gradients
EG Birgin, RD Lobato, JM Martínez
Bulletin of Computational Applied Mathematics 4 (2), 55-70, 2016
22016
The system can't perform the operation now. Try again later.
Articles 1–7